# SDR SWAA2025032699652

- Difficulty date: February 26, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR SUB THRESHOLD WEB AT MULTIPLE PLACES<[01] REMOVED AND REPLACED AFT CARGO BAY DOOR SUB THRESHOLD WEB I.A.W SRM 51-40-02-0G-0 AND DWG 146A8340.;[02] VERIFIED CORRECTIVE ACTION #1
